# SDR EIAA970201

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 260190260
- Condition: Broken
- Location: Nr 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMS - LOG PAGE:  F98016 - DURING TAXI AT AMS, AIRCRAFT HAD A TENDENCY TO PULL TO RIGHT.  VISUAL INSPECTION REVEALED BRAKE ASSY IN RR BODY GEAR OUT OF ALIGNMENT AND LOOSE IN HOUSING.  NR 12 BRAKE INTERNALLY BROKEN.  UNABLE TO REMOVE TIRE ASSY FROM BRAKE.  REMOVED AND REPLACED BRAKE AND TIRE WHEEL ASSY.  PERFORMED RII INSPECTION OF BRAKE INSTALLATION.  (X)
